Approximation of harmonic functions on compact sets in ℂ

Authors

  • V. V. Andrievskii

Abstract

The direct theorem of the theory of approximation of harmonic functions is established in the case of functions defined on a compact set, the complement of which with respect to ℂ is a John domain.

Published

25.11.1993

Issue

Section

Research articles

How to Cite

Andrievskii, V. V. “Approximation of Harmonic Functions on Compact Sets in ℂ”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 11, Nov. 1993, pp. 1467–1475, https://umj.imath.kiev.ua/index.php/umj/article/view/5953.